# SDR PCAA9900063

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Strut
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT- FLIGHT 3774-  PRIOR TO DEPARTURE THE CABIN DOOR WAS FOUND DIFFICULT TO CLOSE.  MAINTENANCE INSPECTED, OPERATED DOOR, NO DEFECTS FOUND.  SUBSEQUENT MAINTENANCE REPLACED THE FORWARD DOOR GAS STRUT IAW DHC MAINTENANCE MANUAL PROCEDURES, OPERATIONAL CHECK PROVED SATISFACTORY.
